# SDR UIEA2020073101663

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 79,889 hours, 12,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 120612
- Condition: No Test
- Location: Emergenc Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LIGHT BATTERY PACKS CAPACITY LOW (M5057) IAW AMM 33-51-04-902-001-001, REV 98.   REPLACED THE BATTERY  IAW AMM 33-51-04-902-001-001, REV 98.  PERFORMED AN EMERGENCY LIGHT BATTERY.   POWER SUPPLY TEST AND THE RESULT WAS SATISFACTORY.
